# SDR KCSA09045

- Difficulty date: September 3, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 52,319 hours, 9,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS OUT IN COCKPIT.  RELAMPED COCKPIT EMERGENCY LIGHT PER B747 M/M 33-51-07.  OPS NORMAL.
